# SDR 20001016SH014

- Difficulty date: August 30, 2000
- Submitted: October 16, 2000
- Operation: General aviation
- Aircraft: N33WC
- Make and model: Beech 58
- Aircraft serial: TH170
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Shorted
- Location: Taxi Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BWI - TAXIING OUT FOR TAKEOFF, SMELLED SMOKE, RETURNED TO BASE.  FOUND TAXI LIGHT SWITCH SHORTED TO WIRING HARNESS SUPPORT CLAMP.  REMOVED AND REPLACED TAXI LIGHT SWITCH AND BURNED WIRES.  RETURNED AIRCRAFT TO SERVICE.  (X)
